# SDR SCNA20251229509

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 57,659 hours, 29,657 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE HARNESS TO NR 2 ENG STARTER BURNED.  REMOVED AND REPLACED WIRING HARNESS MW0312. REF AMM 71-51-03. WIRING HARNESS NEEDS OPS CHECKED PER SUBTASK 71-51-03-710-004-F00
